# SDR SWAA2017050913635

- Difficulty date: May 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 72,342 hours, 57,978 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 6554842U25
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF VERTICAL STABILIZER SKATE ANGLE WORN AT AFT END.  REPAIRED ANGLE IAW EA.
